# SDR SWAA2021122254615

- Difficulty date: December 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 78,481 hours, 46,766 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E SHELF PANEL 551GB FWD SUPPORT BRACKET(WIGGLE PLATE) CRACKED. ; / [01] REMOVED AND REPLACED LT WING LOWER T/E SHELF PANEL 551GB FWD SUPPORT BRACKET(WIGGLE PLATE) PER SRM 51-40-02 AND 20-50-11; [02] REMOVED AND REPLACED LT WING LOWER T/E SHELF PANEL 551GB FWD SUPPORT BRACKET(WIGGLE PLATE) PER SRM 51-40-02 AND 20-50-11
